Author = Jassim, Hassan Kamil
Number of Articles: 3
1. The approximate analytical solutions of nonlinear fractional ordinary differential equations

Volume 12, Issue 2, Summer and Autumn 2021, Pages 527-535

Lamees K. Alzaki; Hassan Kamil Jassim


2. Non-Bayesian estimation of Weibull Lindley burr XII distribution

Volume 12, Issue 2, Summer and Autumn 2021, Pages 977-989

Etab Kazem Amer; Nabeel Jawad Hassan; Hassan Kamil Jassim


3. Numerical simulation of arterial pulse propagation using autonomous models

Volume 12, Issue 1, Winter and Spring 2021, Pages 838-846

Mayada G. Mohammed; Hassan Kamil Jassim